# SDR AMWA86724BC

- Difficulty date: August 17, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N133YV
- Make and model: Beech 1900D
- Aircraft serial: UE133
- Aircraft time: 23,226 hours, 34,889 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 1013810087
- Part serial: 077768
- Condition: False Indication
- Part time: 22,639 hours, 20,240 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING A FERRY FLIGHT, THE BATTERY CHARGE ANNUNCIATOR ILLUM IN FLT.  ACFT LANDED WITH NO FURTHER INCIDENT.  THIS IS A NUISANCE WRITEUP AND DISTRACTION TO THE AIR CREW.   RAN ACFT, SYSTEM OPS CHECKED NORMAL, COULD NOT DUPLICATE.
